# SDR 9615461159

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N159US
- Make and model: Doug DC-10-40
- Aircraft serial: 46768
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE INSPECTION, FOUND THE ESCAPE EMERGENCY FLOOR LIGHT AT DOOR 3L AND 3R INTERMITTENT.  REPLACED BATTERY POWER SUPPLY.
